Meldingen van vermoedelijke bijwerkingen bij het Bureau Bijwerkingen Geneesmiddelen; onderzoeksactiviteiten in 1993

B H Stricker, J P Ottervanger, M M van der Klauw

OnderzoeksoutputAcademicpeer review

5 Citaten (Scopus)

Samenvatting

In 1993, the Netherlands Centre for Monitoring of Adverse Reactions to Drugs received 1585 reports of suspected adverse reactions. The most important reports concerned myocardial infarction due to sumatriptan, cholestatic hepatitis due to itraconazole, agranulocytosis due to trazodone and bleeding due to fluoxetine and fluvoxamine. Other published reports concerned cholestatic hepatitis due to amoxicillin/clavulanic acid, hair loss due to beta-blockers, muscle necrosis due to diclofenac, bronchospasm, apnoea and cardiac arrest due to dipyridamole perfusion scintigraphy, interaction of fluvoxamine/fluoxetine and coumarins, liver enzyme elevations due to heparin, skin reactions due to Imedeen, deafness due to neomycin, addiction to nicotine chewing gum, atrial fibrillation and skin reactions due to nicotine patches, interaction between oral contraceptives and terbinafine, neonatal problems caused by psychopharmacological agents, parapemphigus caused by sulfasalazine, taste loss due to terbinafine en intracranial bleeding after use of tranylcypromine and beer. Pharmacoepidemiological studies were performed concerning methods for record linkage, the communication process with respect to the acitretin alert and the adverse events due to sumatriptan.

Vertaalde titel van de bijdrageRegistration of suspected adverse effects by the Bureau Adverse Effects Drugs; research activities in 1993
Originele taal-2Dutch
Pagina's (van-tot)2110-3
Aantal pagina's4
TijdschriftNederlands Tijdschrift voor Geneeskunde
Volume138
Nummer van het tijdschrift42
StatusPublished - 1994

Keywords

  • Drug-Related Side Effects and Adverse Reactions
  • Humans
  • Netherlands
  • Pharmacoepidemiology
  • Registries

Citeer dit